MathSciNet Relay Station
MathSciNet bibliographic data
MR2360285 (2008g:34087) 34C10 (39A10)
Agarwal, Ravi P.; O'Regan, Donal; Saker, S. H. Philos-type oscillation criteria for second order half-linear dynamic equations on time scales. Rocky Mountain J. Math. 37 (2007), no. 4, 1085–1104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement